MAUDE Adverse Event Report: MATERIALISE USA, LLC TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI

MATERIALISE USA, LLC TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Model Number SD980.016
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 07/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon has reported that mandible hardware is being removed due to post-op complications.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation concluded that the device met the specifications.Investigation showed that the patient has specific mandible anatomy which could complicate the healing process.Additional information was requested to understand the reasons for the nonunion of bones, but not obtained after several attempts.Thus, the exact root cause remained unknown.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Manufacturer (Section D)
MATERIALISE USA, LLC
44650 helm court
plymouth MA 48170
Manufacturer (Section G)
MATERIALISE USA, LLC
44650 helm court
plymouth MA 48170
Manufacturer Contact
jenny jones
44650 helm court
plymouth, MA 48170
MDR Report Key21125421
Report Number3005718816-2025-00001
Device Sequence Number7677413
Product Code JEY
UDI-Device Identifier05420060380013
UDI-Public05420060380013
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.016
Device Catalogue NumberSD980.016
Device Lot NumberMU24TUZBOP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexFemale